# SDR SWAA2022030906821

- Difficulty date: May 23, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 47,804 hours, 28,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A RE-WRITE OF NR# C636655 DUE TO INCORRECT STRINGER LOCATION. ON WALKAROUND FOUND DENT @ STA 659 1' BELOW STRINGER 8R MEASURES .04 DEEP X 1.5 WIDE A/Y RATIO OF 37.5 WHICH IS WITHIN LIMITS PER SRM 53-00-01-1A-1. NO REINSPECT REQUIRED. (REFERENCE SI 14238) / REPAIRED DENT DAMAGE AT B.S 659 1' BELOW STR 8R IAW EA. NO. 1-753-34972 REV IR DATED 01JUN2019 AND ATS ER NO. 19-03337 REV IR DATEDED 01-JUN2019
